MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Energy Output Problem (1431); Electromagnetic Compatibility Problem (2927); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a pain stimulation implantable pulse generator (ipg) contacted support about issues with the spinal cord stimulator communicator, including rapid battery drain, poor charging performance, and erratic battery level indications.The patient stated the communicator battery dropped from 75% to 15% by the next day, and that after being plugged in for several hours the charge increased only from 15% to 45%, followed by unexpected jumps in the displayed battery percentage from 45% to 75% and then to 100%.The patient also reported that the communicator decreased from 100% to 90% while not in use.The patient stated they had received multiple communicator replacements, describing three communicators over three years and two replacement communicators already.The patient reported that when stimulation was on they could not lie flat and that stimulation ¿went nuts¿ when lying flat, and they reported turning stimulation off at night due to this.The patient expressed concern that if the communicator battery died at night, they would be unable to turn stimulation off and would be unable to lie down.The patient reported interference between deep brain stimulation equipment and the spinal cord stimulator system, stating that when the deep brain stimulation equipment was nearby it interfered with pairing and prevented the spinal cord stimulator devices from connecting to the implantable neurostimulator, and that the deep brain stimulation devices had to be kept approximately 25¿30 feet away.The patient stated they still had deep brain stimulation equipment from a system that had been removed and planned to try using the deep brain stimulation communicator with the spinal cord stimulator system.The patient reported back pain and stated they were scheduled for si injections for a hip condition.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50071797
Report Number3004209178-2026-12698
Device Sequence Number21422837
Product Code LGW
UDI-Device Identifier00763000411923
UDI-Public(01)00763000411923(17)250528
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexMale